# SDR RAIA00210283

- Difficulty date: October 15, 2002
- Submitted: October 20, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,466 hours, 23,262 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 7002860909
- Part serial: 88030878
- Condition: Inoperative
- Part time: 29,981 hours, 30,448 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5562-STL- CAPTAIN'S AIRSPEED INDICATOR DISPLAYS OFF FLAG. MAINTENANCE REMOVED AND REPLACED CAPTAINS AIRSPEED INDICATOR, OPS CK OK.
